Alert archive / Oklahoma / River Flood Warnings in 2007

River Flood Warning 3, NWS Tulsa, OK

July 17, 2007Okmulgee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jul 17, 2007, 9:38 AM CDT for Okmulgee County, Oklahoma. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jul 17, 2007, 9:38 AM CDT (14:38 UTC)
Expired
Jul 20, 2007, 7:42 PM CDT
In force
3 days
Issued by
NWS Tulsa, OK
Flood severity
Moderate

County Okmulgee County, OK

The radar

The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Deep Fork River near Beggs (BGSO2).

Action stage
18 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07243500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 171438
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
938 AM CDT TUE JUL 17 2007


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY
OKC111-172238-
/O.NEW.KTSA.FL.W.0003.070717T1438Z-070722T0712Z/
/BGSO2.2.ER.000000T0000Z.070715T1500Z.070722T0112Z.NO/
938 AM CDT TUE JUL 17 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DEEP FORK RIVER NEAR BEGGS.
* UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 AM TUESDAY THE STAGE WAS 23.4 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY EVENING.
* IMPACT...AT 24.0 FEET...SOME RURAL ROADS NORTHWEST OF OKMULGEE WILL 
  BE FLOODED.  BENTONVILLE ROAD WEST OF OKMULGEE MAY BE IMPASSABLE.

$$
13 follow-up statements
000 
WGUS84 KTSA 171955
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT TUE JUL 17 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY 
OKC111-180355-
/O.CON.KTSA.FL.W.0003.000000T0000Z-070722T0712Z/
/BGSO2.2.ER.000000T0000Z.070715T1500Z.070722T0112Z.NO/
255 PM CDT TUE JUL 17 2007

THE FLOOD WARNING CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM TUESDAY THE STAGE WAS 23.3 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY 
  LATE SATURDAY NIGHT.
* IMPACT...AT 24.0 FEET...SOME RURAL ROADS NORTHWEST OF OKMULGEE WILL 
  BE FLOODED.  BENTONVILLE ROAD WEST OF OKMULGEE MAY BE IMPASSABLE.

$$
000 
WGUS84 KTSA 180126
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT TUE JUL 17 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
   DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY...
    
OKC111-181526-
/O.CON.KTSA.FL.W.0003.000000T0000Z-070722T0712Z/
/BGSO2.2.ER.000000T0000Z.070715T1500Z.070722T0112Z.NO/
826 PM CDT TUE JUL 17 2007

THE FLOOD WARNING CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
  
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.

* AT 7:00 PM TUESDAY THE STAGE WAS 23.2 FEET. 

* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.

* FORECAST...THE RIVER IS NEAR CREST AND WILL BEGIN TO FALL EARLY
  WEDNESDAY MORNING...FALLING BELOW FLOOD STAGE BY SATURDAY EVENING.
  
* IMPACT...AT 24.0 FEET...SOME RURAL ROADS NORTHWEST OF OKMULGEE WILL 
  BE FLOODED.  BENTONVILLE ROAD WEST OF OKMULGEE MAY BE IMPASSABLE.

$$
000 
WGUS84 KTSA 181409
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
909 AM CDT WED JUL 18 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY 
OKC111-182209-
/O.EXT.KTSA.FL.W.0003.000000T0000Z-070721T1300Z/
/BGSO2.2.ER.000000T0000Z.070715T1500Z.070721T0700Z.NO/
909 AM CDT WED JUL 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 22.8 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY 
  SATURDAY MORNING.
* IMPACT...AT 22.0 FEET...MODERATE FLOODING OF PASTURE LANDS WILL 
  OCCUR.  SUBURBAN ROADS NORTHWEST OF OKMULGEE MAY BE COVERED BY 
  WATER AT LOW SPOTS.

$$
000 
WGUS84 KTSA 182000
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
300 PM CDT WED JUL 18 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY 
OKC111-190400-
/O.CON.KTSA.FL.W.0003.000000T0000Z-070721T1300Z/
/BGSO2.2.ER.000000T0000Z.070715T1500Z.070721T0700Z.NO/
300 PM CDT WED JUL 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM WEDNESDAY THE STAGE WAS 22.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY MORNING.
* IMPACT...AT 22.0 FEET...MODERATE FLOODING OF PASTURE LANDS WILL 
  OCCUR.  SUBURBAN ROADS NORTHWEST OF OKMULGEE MAY BE COVERED BY 
  WATER AT LOW SPOTS.

$$
000 
WGUS84 KTSA 190423
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1123 PM CDT WED JUL 18 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
   DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY...
    
OKC111-191223-
/O.CON.KTSA.FL.W.0003.000000T0000Z-070721T1300Z/
/BGSO2.2.ER.000000T0000Z.070715T1500Z.070721T0700Z.NO/
1123 PM CDT WED JUL 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.

* AT 11:00 PM WEDNESDAY THE STAGE WAS 21.9 FEET. 

* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.

* FLOOD STAGE IS 18.0 FEET. 

* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY BEFORE DAWN.
  
* IMPACT...AT 22.0 FEET...MODERATE FLOODING OF PASTURE LANDS WILL 
  OCCUR.  SUBURBAN ROADS NORTHWEST OF OKMULGEE MAY BE COVERED BY 
  WATER AT LOW SPOTS.

$$
000 
WGUS84 KTSA 190857
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
357 AM CDT THU JUL 19 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY 
OKC111-191657-
/O.CON.KTSA.FL.W.0003.000000T0000Z-070721T1300Z/
/BGSO2.2.ER.000000T0000Z.070715T1500Z.070721T0700Z.NO/
357 AM CDT THU JUL 19 2007

THE FLOOD WARNING CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 AM THURSDAY THE STAGE WAS 21.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY BEFORE DAWN .
* IMPACT...AT 22.0 FEET...MODERATE FLOODING OF PASTURE LANDS WILL 
  OCCUR.  SUBURBAN ROADS NORTHWEST OF OKMULGEE MAY BE COVERED BY 
  WATER AT LOW SPOTS.

$$
000 
WGUS84 KTSA 191414
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
914 AM CDT THU JUL 19 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY 
OKC111-192214-
/O.EXT.KTSA.FL.W.0003.000000T0000Z-070721T0700Z/
/BGSO2.2.ER.000000T0000Z.070715T1500Z.070721T0100Z.NO/
914 AM CDT THU JUL 19 2007

THE FLOOD WARNING CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* UNTIL LATE FRIDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM THURSDAY THE STAGE WAS 21.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY EVENING.
* IMPACT...AT 21.0 FEET...WIDESPREAD FLOODING OF AGRICULTURAL LANDS 
  WILL OCCUR.  COUNTY ROADS NORTHWEST OF OKMULGEE MAY BE COVERED BY 
  WATER.

$$
000 
WGUS84 KTSA 191933
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
233 PM CDT THU JUL 19 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY 
OKC111-200333-
/O.EXT.KTSA.FL.W.0003.000000T0000Z-070721T0430Z/
/BGSO2.2.ER.000000T0000Z.070715T1500Z.070720T2230Z.NO/
233 PM CDT THU JUL 19 2007

THE FLOOD WARNING CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* UNTIL FRIDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM THURSDAY THE STAGE WAS 20.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...WIDESPREAD FLOODING OF AGRICULTURAL LANDS 
  WILL OCCUR.  COUNTY ROADS NORTHWEST OF OKMULGEE MAY BE COVERED BY 
  WATER.

$$
000 
WGUS84 KTSA 200113
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT THU JUL 19 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY 
OKC111-200913-
/O.EXT.KTSA.FL.W.0003.000000T0000Z-070721T0936Z/
/BGSO2.2.ER.000000T0000Z.070715T1500Z.070721T0336Z.NO/
813 PM CDT THU JUL 19 2007

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM THURSDAY THE STAGE WAS 20.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE FRIDAY EVENING.

$$
000 
WGUS84 KTSA 200812
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
312 AM CDT FRI JUL 20 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY 
OKC111-201612-
/O.CON.KTSA.FL.W.0003.000000T0000Z-070721T0936Z/
/BGSO2.2.ER.000000T0000Z.070715T1500Z.070721T0336Z.NO/
312 AM CDT FRI JUL 20 2007

THE FLOOD WARNING CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 AM FRIDAY THE STAGE WAS 19.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.


$$
000 
WGUS84 KTSA 201328
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 AM CDT FRI JUL 20 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY 
OKC111-202128-
/O.CON.KTSA.FL.W.0003.000000T0000Z-070721T0936Z/
/BGSO2.2.ER.000000T0000Z.070715T1500Z.070721T0336Z.NO/
828 AM CDT FRI JUL 20 2007

THE FLOOD WARNING CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* UNTIL LATE TONIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM FRIDAY THE STAGE WAS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.


$$
000 
WGUS84 KTSA 201935
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
235 PM CDT FRI JUL 20 2007


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. 
  
OKC111-210335-
/O.EXT.KTSA.FL.W.0003.000000T0000Z-070721T0427Z/
/BGSO2.2.ER.000000T0000Z.070715T1500Z.070720T2227Z.NO/
235 PM CDT FRI JUL 20 2007

THE FLOOD WARNING CONTINUES FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* UNTIL THIS EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:00 PM FRIDAY THE STAGE WAS 18.5 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY 
  EARLY THIS EVENING.


$$
000 
WGUS84 KTSA 210042
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
742 PM CDT FRI JUL 20 2007


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. 
  
OKC111-210112-
/O.CAN.KTSA.FL.W.0003.000000T0000Z-070721T0427Z/
/BGSO2.2.ER.000000T0000Z.070715T1500Z.070720T2335Z.NO/
742 PM CDT FRI JUL 20 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE DEEP FORK RIVER NEAR BEGGS.
* AT  7:00 PM FRIDAY THE STAGE WAS 18.0 FEET. 
* FELL BELOW FLOOD STAGE AT  6:35 PM FRIDAY.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL REMAIN BELOW FLOOD STAGE.  THIS
  WILL BE THE LAST FORECAST AT THIS LOCATION FOR THIS EVENT.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jul 17, 3:06 AM CDT, 6 hours 32 minutes earlier.

Area forecast discussion, Jul 17, 3:06 AM CDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
306 AM CDT TUE JUL 17 2007

.DISCUSSION...
FORECASTING HAS BEEN AN ADVENTURE THIS MORNING AS OFFICE TOOK A
LIGHTNING HIT YESTERDAY.  HAVE NO NEW MODEL DATA IN AWIPS.
HAVE BASED THE FORECAST ON THE PREVIOUS FORECAST AND WHAT
I CAN GLEAN FROM THE INTERNET.

LOOKS LIKE STORMS TODAY SHOULD BE CONFINED TO THE TERRAIN FAVORED
AREAS OF SOUTHEAST OKLAHOMA AND NORTHEST ARKANSAS. I DRIED OUT THE
FORECAST FOR WEDNESDAY AND THURSDAY AS ANY STORMS WILL LIKELY BE TOO
ISOLATED FOR A MENTION. THUNDERSTORM CHANCES FROM FRIDAY INTO
SATURDAY HINGE ON ADVANCEMENT OF A COLD FRONT.  THE GFS HAS IT
MOVING INTO THE AREA DURING THE DAY FRIDAY.  FIGURE GIVEN THE
TIME OF YEAR IT WILL EITHER NOT MAKE IT HERE OR HANG UP SOMEWHERE
OVER THE AREA.  LOW POPS SEEM ALL THAT ARE MERITED AT THIS TIME.
DRY WEATHER WILL LIKELY RETURN BY SUNDAY.

TEMPERATURE WISE...FIGURE THE NEXT FEW DAYS WILL BE SIMILAR TO
YESTERDAY.  KNOCKED OFF A FEW DEGREES FROM TODAYS FORECAST HIGHS
FOR HIGHS AT THE END OF THE WEEK.  WITH THE FEELING THE FRONT WILL
NOT HAVE THE PUSH DRY AIR WISE THAT THE GFS HAD YESTERDAY BUMPED
UP DEW POINTS AND LOW TEMPERATURES FOR THE WEEKEND. TEMPERATURES
WILL BEGIN TO WARM UP AGAIN EARLY NEXT WEEK WITH OR WITHOUT THE
FRONT PASSING THROUGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   94  74  94  75 /  10  10  10  10
FSM   95  72  95  73 /  20  10  10  10
MLC   93  71  93  72 /  10  10  10  10
BVO   94  70  94  70 /  10  10  10  10
FYV   89  67  90  69 /  20  10  10  10
BYV   90  68  90  69 /  20  10  10  10
MKO   91  71  91  72 /  10  10  10  10
MIO   93  71  93  73 /  10  10  10  10
F10   92  71  92  72 /  10  10  10  10
HHW   93  72  93  73 /  20  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...05
LONG TERM....17

ABBAS
Hazardous weather outlook, Jul 17, 5:13 AM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
513 AM CDT TUE JUL 17 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
513 AM CDT TUE JUL 17 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...
ALTHOUGH HIGH PRESSURE ALOFT IS BUILDING OVER THE AREA...ENOUGH
MOISTURE AND INSTABILITY REMAINS FOR WIDELY SCATTERED AFTERNOON
THUNDERSTORMS TO DEVELOP OVER THE HIGHER TERRAIN OF SOUTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS. GUSTY WINDS TO AROUND 50 MILES AN
HOUR AND SMALL HAIL MAY BRIEFLY OCCUR WITH THE STRONGER
THUNDERSTORMS.

TEMPERATURES WARMING INTO THE MID 90S WITH DEWPOINTS IN THE LOWER
70S WILL RESULT IN HEAT INDEX VALUES RISING TO NEAR OR JUST ABOVE
100 IN A FEW LOCATIONS THIS AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
A WEAK BACKDOOR COLD FRONT WILL MOVE INTO THE AREA FRIDAY AND
SATURDAY BEFORE IT WASHES OUT. A FEW SCATTERED THUNDERSTORMS MAY
DEVELOP IN THE VICINITY OF THIS FRONT. HOT WEATHER WILL RETURN BY
EARLY NEXT WEEK WITH HEAT INDEX VALUES CLIMBING INTO THE 100 TO
105 RANGE BY MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Jul 17, 9:20 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
920 AM CDT TUE JUL 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      2 WSW ELGIN             36.99N 96.31W
07/12/2007                   OSAGE              OK   PUBLIC

            WATER 2 TO 3 FEET DEEP OVER A LOW BRIDGE OVER BUCK CREEK.
            LASTED THROUGH FRIDAY NIGHT.

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 9:17 AM CDTRiver Flood WarningTSAMuskogee3 days

Nearby

River Flood Warnings in Oklahoma, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.